# SDR AUS20030431

- Difficulty date: April 19, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 2397 · Communications System Wiring
- Part: Insulator
- Part number: DG25ARM30020E30
- Condition: Failed
- Location: Comms Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(AUS) WIRE SEPARATED FROM AIRCRAFT AT FEED THROUGH INSULATOR. LONG WIRE IS USED FOR MILITARY OPERATIONS.
